Help me scared

Patient

Q: Hi , i got birthcontrol about a month ago for the first time and i took the pill 3-5 pm evryday not exactly at the right time but i stopped taking it about 2 weeks into it cause i started bleeding thinking it was my period it lasted 8 days then when i stopped bleeding i started taking my birthcontrol again and now a couple of days after i am bleeding heavily again ! , this is driving me nuts like every other day im bleeding , i dont know whats going on , i also had a miscarrigre 3 months ago n got my first period 3 weeks ago since then . i am scared i dont know what to think or do .

Doctor

Related Q&A

Q: My girlfriend threw up her 2nd to last active birth control pill about an hour after she took it. She took her one th...

Q: My girlfriend and I had a condom break over the weekend. She had been taking birth control for about 6 days. Is plan ...

Q: The pill I'm currently on is Micronor which is norethisterone based, and last week my period was due on and so my doc...

Q: I missed my birth control pill on Monday. I took it with my regular pill on Tuesday. I had sex Tuesday night and my b...

Q: Four weeks ago I was supposed to get my period but instead I decided to take my birth control pack a week early. I ha...

MOST DOCTOR RECOMMENDATIONS
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews